• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



sorry!! more questions from a newbee!

#1
Hello,

Sorry bit of a gross topic, but I can I ask what to expect in the way of bowl movements?? LOL sorry...

Is diarrhoea (think thats how u spell it) normal?? Yesterday I had a teaspoon of fibre clear, I will have todays shortly.

thanks again everyone xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hey, cant comment on the runs cause I am the blinking opposite! Althought I have fiber clear every morning, I have had nothing at all and its day blinking 10!!! I asked chemist about this last time and she just said well am not eating so that will explain it... Like many others the chemist I go to are not very clued up - thank god for this site! Hope someone might be able tp help you more than I can. x
 

LizzieB

Silver Member
S: 12st10lb C: 12st2lb G: 10st7lb BMI: 25.8 Loss: 0st8lb(4.49%)
#3
I have the opposite problem as well! When i manage to go its just rabbit pellets! I take Physum Husk tablets and senakot once a week. Manage to go about every three days!!

Not sure why your getting diarrhoea curlylow, maybe speak to your chemist... but i am sure someone else will be able to advise?
 

mummytummy

Silver Member
S: 17st2.0lb C: 16st5.5lb G: 9st0lb BMI: 44.8 Loss: 0st10.5lb(4.38%)
#4
The amount of water that u are now drinking may explain the diarrhoea because it's making everything losser if u know what i mean! But if it continues u should talk to your advisor.
 

Bea

Back on the wagon!
S: 17st7lb C: 16st5lb G: 11st0lb BMI: 39.3 Loss: 1st2lb(6.53%)
#5
Unfortunately both are common until your system gets used to the new "eating" system....bear with it and it usually settles down after a few weeks....best of luck!!
 
S: 14st1lb C: 8st10lb BMI: 23 Loss: 5st5lb(38.07%)
#6
All the vitamins and minerals can give you the runs, try to take more water with your meals and it should settle down. Constipation is usually the bigger problem so make sure you are taking some fibre supplement to help keep things moving.

Georgie
xx
 


Similar threads



Top